- October 26, 2012 at 3:02 pm #91182
Able900SpectatorTopics: 92Replies: 4811
Whenever we recommend the use of a synthetic “drug” as opposed to natural supplements on the forum, it’s a good idea to also post the list of possible side effects associated with the drug in question.
Applies to chloroquine: oral tablet
Some people taking this medication over long periods of time or at high doses have developed irreversible damage to the retina of the eye. Stop taking chloroquine and call your doctor at once if you have trouble focusing, if you see light streaks or flashes in your vision, or if you notice any swelling or color changes in your eyes.
Get emergency medical help if you have any of these signs of an allergic reaction while taking chloroquine: hives; difficult breathing; swelling of your face, lips, tongue, or throat.
Stop using chloroquine and call your doctor at once if you have a serious side effect such as:
•vision problems, trouble reading or seeing objects, hazy vision;
•hearing loss or ringing in the ears;
•severe muscle weakness, loss of coordination, underactive reflexes;
•nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or
•severe skin reaction — fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Other, less serious side effects may be more likely to occur. Continue to take chloroquine and talk to your doctor if you experience
•diarrhea, vomiting, stomach cramps;
•temporary hair loss, changes in hair color;
•mild muscle weakness.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.
AbleNovember 14, 2012 at 1:29 am #91728
TsunnyMemberTopics: 34Replies: 94
I was just prescribed this (brand name-Plaquinil) for a recently found auto-immune disorder called Sjogren’s disease. I have not started taking it yet because I am scared of the side effects. Reading all these posts makes me wonder if either my candida caused the auto-immune or auto-immune was caused by my previous moldy house which in turn led to the candiditis. So maybe the auto-immune is made worse by the candida, or candida worsens due to immune disorder. Possibly the Aussie who did all the partying has an auto-immune disorder which by taking the malaria med helps the candida symptoms to lessen. Who knows??? Anyone? Any thoughts? I am still a yeast sufferer and on diet 5 months (my cheat was one baked potato a couple weeks ago). I’m sitting here now confused but with my researches and reading…so anybody with yeast overgrowth has an immune disorder…duh..so find out whats causing immune not to fight off yeast..right? I hope I’m not sounding like an idiot..just alot of thoughtsNovember 14, 2012 at 8:31 pm #91768
rasterParticipantTopics: 104Replies: 6838
I personally would be concerned about any pharmaceutical drug because they don’t heal, they only treat the symptoms. The only drug the heals people is antibiotics and this is becoming less effective. I would be concerned about what effects this drug would have on your brain, your liver, kidneys, etc.
Despite this, I would try it out for a period of time and if your symptoms worsen, I would stop.
-rasterNovember 15, 2012 at 1:07 pm #91789
TsunnyMemberTopics: 34Replies: 94
Hi raster, I was told it takes about 6 months to kick in for the auto-immune to have any effect from it.?? The big thing is irreversible retina damage they say happens in a few percent. I am now doing research on fixing my immune system without presciptions and using diet and whatever else. I don’t believe this auto-immune thing is heredity but immune system shut down from long-term mold exposure. Thanks you for reading and respondingNovember 16, 2012 at 7:50 am #91830
Ibiza-RioMemberTopics: 5Replies: 12
Just an update on my progress..
I did eventually get a blood test to see if the Chloroquine had any negative impact at all. My only complaints with my health since eliminating my Candida were vague symptoms like loss of appetite, inability to metabolise seemingly anything!, skin breakouts etc.
Wouldn’t you guess, the only abnormal results indicated that my liver was in need of some TLC.
So I am now mid-way through a liver detox! I thought I would wait until this point to update as the liver detox involves copious amounts of sugar (excessive amounts of fruit like watermelon, apple juice mixed with apple cider vinegar etc) and I am pleased to report that I have had absolutely no recurrence of my Candida symptoms! This despite yet again needing to take antibiotics for a UTI a fortnight ago. This time I complimented the antibiotics with Syntol for a few days and it seems to have worked. I have not had to take Chloroquine again.
My guess is that my liver got overloaded with all the by products of the Candida die-off. But it could be a possible side-effect to the Chloroquine so I thought I would post it up.. (and no it was not related to my partying ventures either as the numerous blood tests I had when I was crook as a dog with Candida, which was AFTER my partying never indicated liver problems.. I knew that that’s you would all be thinking..! =P)
So!! Time to crack open the champagne?!!
No I do not have an autoimmune disorder. But you should look into aspects of Energy Medicine to help you out. These days we are almost completely immersed in synthetic stressors which are forcing our body to constantly be ‘on alert’ which is the reason the rates of autoimmune disorders, allergies etc are growing exponentially. As much as it might help to cut out as much as possible of these artificial substances (processed foods etc) sometimes our body just needs help adapting to our new environment (‘new’ relative to the millions of years that we have been adapting). For minor allergies just sedating your Triple Warmer Meridian (which governs the fight or flight response and thus our body’s ‘alert system’) helps (it helps my hayfever at least!). But for an autoimmune disorder you should maybe look into Energy Medicine Practitioners in your area. It seems to be a rapidly evolving adjunct to allopathic medicine in the US!! Thanks to the dedication of scientific endeavours over the last twenty years. (P.S don’t believe Wikipedia when it says ‘there is no evidence Meridian Lines exist’!! There is bucket loads!! But quite evidently Wikipedia must get a fair chunk of its ‘donations’ from the Pharmaceutical companies!!) It seems however that the integration of Energy Medicine into mainstream medicine has been painfully sluggish at least compared to Russia (the USSR!), Germany, China etc. And unfortunately for us Aussies we are always the last ones in on the goss.. =(November 16, 2012 at 7:56 am #91831
Ibiza-RioMemberTopics: 5Replies: 12
Having a browse through this website might get you started..February 14, 2013 at 11:58 am #97555
princess_fionaMemberTopics: 0Replies: 1
Great post and I am feeling a bit hopeful now.
I have tried the Candida Diet but have never lasted more than 2 weeks without cheating – and once I cheat I find it too hard to go back on it.
Sorry if my questions have already been answered – but there’s lots of information within this thread.
Can you buy Chloroquine without a prescription in Australia?
If not, how did you convince the doctor to prescribe it to you ? Do you just tell the doc that you are going to a country that is known for malaria outbreaks?
My doctor has prescribe me Itraconozole – which is very expensive and i’m hesitant to go out and buy it, seeing as all other anti-fungals treatments haven’t worked.
How are you now?
Hope to hear from you soon.
The topic ‘Chloroquine is the cure. Medical study against similar fungus correlates’ is closed to new replies.